RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 545–547 (Mi dan36613)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Exact constants in inverse theorems in the theory of approximations

M. D. Sterlin

Leningrad State University

Full text: PDF file (355 kB)

Bibliographic databases:

UDC: 517.5
Presented: В. И. Смирнов
Received: 12.06.1971

Citation: M. D. Sterlin, “Exact constants in inverse theorems in the theory of approximations”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 545–547

Citation in format AMSBIB
\Bibitem{Ste72}
\by M.~D.~Sterlin
\paper Exact constants in inverse theorems in the theory of approximations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 545--547
\mathnet{http://mi.mathnet.ru/dan36613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296569}
\zmath{https://zbmath.org/?q=an:0286.42002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36613
  • http://mi.mathnet.ru/eng/dan/v202/i3/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Stepanets, “Extremal Problems for Numerical Series”, Math. Notes, 82:5 (2007), 660–676  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:22
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019